# SDR ERAA082696

- Difficulty date: November 7, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- Aircraft time: 13,514 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Part serial: A462
- Condition: Cracked
- Location: Rotor Head
- Part time: 6,552 hours
- Component: Rotor Head, 412010100139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE IS CRACKED IN SPLINE AREA.  AWAITING METALURGICAL TESTS.
